# SDR SWAA2021100826574

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-800
- Aircraft serial: 63578
- Aircraft time: 6,663 hours, 14,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BN621774
- Condition: Out Of Tolerance
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT SERVICE DOOR SLIDE PRESSURE IN RED ZONE. / R/R AFT SERVICE DOOR SLIDE PER MT 725-61-05; W/O 852481.PN OFF/ON 5A3307-7 SN OFF BN621774 SN ON BN617328 ISSUE NO 3502875
